# SDR IPXA2M71686

- Difficulty date: January 19, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Bs 1351 Rbl 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO COMPT SEAT TRACK CORRODED AT STA 1341-1361, RBL76.   REMOVED CORRODED SECTION OF SEAT TRACK BETWEEN STA1331-1371, RBL76 FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK SECTION IAW SRM 53-00- 52, REPAIR 1, FIG 201.
